MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAB
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received with intermittent button response due to flattened (up and act ) button dome switch (no crease) and partial unlocked j2/lcd keypad connector noted during visual inspect.Unable to perform all functional testing including the displacement, operating currents, unexpected restart error test, rewind, basic occlusion, occlusion, prime, compromised forced sensor system and excessive no delivery test or verify lost sensor alarm due to buttons not responding.
 
Event or Problem Description
The customer¿s mother reported via phone call that the sensor had calibration error.The customer¿s blood glucose level was 390 mg/dl, and other relevant blood glucose level was 193 mg/dl.The customer also stated that they put new sensor and they got continuous sensor error.The customer passed the test plug procedure.Customer was using blue test plug.Customer stated that the led blinked on and off when connected to the test plug.Customer stated that there was no damage to the connection bridge or pins and sensor feature was on.Customer was assisted with troubleshooting for sensor error.The device will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551LNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9264832
Report Number2032227-2019-111851
Device Sequence Number19394057
Product Code OZO
UDI-Device Identifier00643169932999
UDI-Public(01)00643169932999
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAB
Device Catalogue NumberMMT-551LNAB
Device Lot NumberA5551LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR
Patient Weight42